MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 40MM D; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 DUAL MOBILITY LINER 40MM D; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 08/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 110010243- g7 osseoti 3 hole shell 50mm d- 64964138.192113- echo por fmrl lat nc 13x145mm- 925290.650-1055- cer bioloxd option hd 28mm- 3062491.650-1067- cer option type 1 tpr sleve +3- 3048708.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02838, 0001825034-2021-02839.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient experienced a postop seroma approximately 1-month post implantation requiring additional medical intervention.Issue was resolved 2 months¿ post implantation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A seroma is a pocket of clear serous fluid that sometimes develops in the body after surgery in response to the trauma of surgical incisions.This fluid is composed of blood plasma that has seeped out of ruptured small blood vessels and inflammatory fluid produced by the injured and dying cells.A seroma will often resolve on its own, but medical intervention is sometimes required.Procedural related complications are influenced by the ¿type of surgery, patients pre-existing comorbid state, and perioperative management.This patient is also morbidly obese and diabetic which places the patient at increased risk for altered healing and postop complications.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 DUAL MOBILITY LINER 40MM D
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12614767
Report Number0001825034-2021-02840
Device Sequence Number1348930
Product Code LPH
UDI-Device Identifier00880304703506
UDI-Public(01)00880304703506(17)310513(10)726100
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150522
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110024462
Device Lot Number726100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight138 KG
Patient EthnicityNon Hispanic
Patient RaceWhite